# SDR DALA2017022001461

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 67,037 hours, 22,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT / CRACK ON FWD CARGO FLOOR PANEL AT STA 604 LBL-4. ACCOMPLISHED REPAIR PER ER/A 489384-14MA REV F SECTION II "TIME LIMITED II" REPAIR.
